Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Wanting to reduce weight. Taking homeopathic medicines. Side effects of medication?

how to reduce weight is there any side effects in these homeopathy medicines. what is these medicines composed off . after reducing weight will i be able to maintain my weight . because earlier i reduced my weight to 25 kgs and i regained in a jiff so iam worried pl suggest me if homeopathy is a safe option. i also developed head pain after reducing weight i did only exercise and i didnt take any medicines early but i worked out for 3 hours it is very difficult for me at present iam 35 years of age iam married and i ve got childrens and iam a working person.
Asked On : Tue, 14 Aug 2012
Answers:  4 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello eantpt

welcome to hcm

if you want to reduce your weight with homeopathy there is no harm but it effective only when you are overweight due to metabolic disturbance are result of some disease .because homeopathy prescribed rightly will act on your system and regulate all your metabolic activities of your body homeopathy has no side effect but there is no specific medicine in homeopathy to reduce weight exercise and diet control are the best ways to control body weight
wish you good health
Answered: Wed, 15 Aug 2012
I find this answer helpful
Ayurveda Specialist Dr. Pouse Poulose's  Response

1.Varanadi Kashaya: Take 20 ml Kashaya (4 teaspoon) + 40 ml light Hot water and take it at 6.00 am and 5.00 pm in empty stomach. Take food only 1 hour minimum after taking kashaya.

2.Shadharanam Gulika:Take 1 gulika crush and mix it with kashaya and take that twice daily.


Keep the gulika(tablet) in 20ml of warm boiled water for 5 hours before taking kashaya and grind the tablet in that water and add it kashaya and take it at 6.00 am and 5.00 pm in empty stomach.

The ideal food you can have while using Ayurvedic medicine is non-spicy, non-oily, vegetarian diet.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Homeopath Dr. M.C.Babbar's  Response
Hi, young man you are been most welcome over here HCM and after carefully noting the written the history of complaints and some miths too about homeopathy that these medicines have any side effects over the body and I too agree that homeopathy has effective treatment for weight gain for if your thyroid profile is disturbed and you are on some remedial measures other than homeopathy or in women in whom mostly disorders of imbalanced female hormones are found and if your all of these are been in normal phenomenon then you are advised to work out some exercised programs under some good instructor and eat fiber contained of diet and your weight will shed out and if need be you should consult good homeopath around your locality and wish good and sound health........psy doc
Answered: Tue, 11 Sep 2012
I find this answer helpful
Homeopath Dr. Subhash Ponkiya's  Response

Welcome to health care magic forum,

homeopathy can reduce weight. If it is due to any disease like, DM, thyroid, PCOD, etc,. Weight gain due to life style changes or sedentary habits are not treated with homeopathy.

There are some herbal medicine which are used to reduce weight and also with some instruction to change life style.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor